# SDR AALA202508019065

- Difficulty date: July 25, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311424320091
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON HOLE H1 INSTERCOSTAL FITTING LOC. ON FR 20 LH SIDE AT LEVEL DOOR STOP 7, FWD  GALLEY AREA, MEASURE OF CRACK IS L=0.103 IN. MAINTENANCE REPLACED INSTERCOSTAL FITTING LOC. ON FR 20 LH SIDE AT LEVEL DOOR STOP 7, FWD GALLEY AREA  I.A.W A319 SRM 53-11-12-300-011, FIG 005, SRM A319 51-72-11-911-001, DWG D53114098, DWG 53925003.
